# SDR HEEA085080

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N974AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2653
- Aircraft time: 5,258 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Delaminated
- Location: T/R Blade
- Part time: 253 hours
- Component: Blade
- Component part number: 355A12004008
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE BEARING IS WORN, DETERIORATED AND DELAMINATED.
